# SDR SWAA2024120974636

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 57,160 hours, 34,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXIT SIGN ARROW POINTED WRONG WAY.<[01] REMOVED AND REPLACED FORWARD ENTRY DOOR EXIT SIGN COVER PER AMM 33-51-01.
